# SDR AMTA200300344

- Difficulty date: March 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26 ABC IS OUT.  REMOVED AND REPLACED FUSE TO PIN 16 ON THE MID AFT EMERGENCY POWER SUPPLY AS REQUIRED.  OPS CHECK NORMAL.  (M)
